Bulletin of the American Mathematical Society

A self-universal crumpled cube which is not universal

Charles D. Bass and Robert J. Daverman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 740-742.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532081

Mathematical Reviews number (MathSciNet)
MR0263050

Zentralblatt MATH identifier
0197.20401

Subjects
Primary: 5478
Secondary: 5701

Citation

Bass, Charles D.; Daverman, Robert J. A self-universal crumpled cube which is not universal. Bull. Amer. Math. Soc. 76 (1970), no. 4, 740--742. https://projecteuclid.org/euclid.bams/1183532081


Export citation

References

  • 1. S. Armentrout, Decompositions of E3 with a compact 0-dimensional set of nondegenerate elements, Trans. Amer. Math. Soc. 123 (1966), 165-177. MR 33 #3279.
  • 2. C. E. Burgess and J. W. Cannon, Embeddings of surfaces in E3, Rocky Mountain J. Math. (to appear).
  • 3. B. G. Casler, On the sum of two solid Alexander horned spheres, Trans. Amer. Math. Soc. 116 (1965), 135-150. MR 32 #3049.
  • 4. J. Stallings, Uncountably many wild disks, Ann. of Math. (2) 71 (1960), 185-186. MR 22 #1871.